# SDR SIMA20220517003

- Difficulty date: May 17, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 14,988 hours, 9,715 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Floor Skin
- Part number: 17005663005
- Condition: Corroded
- Location: Fr14-14
- Component: Sill,Right Floo
- Component part number: 17005663005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IN FWD GALLEY CORRODED AT FRAME 14 (LEVEL 2 CORROSION)-C/A-RAR RH FLOOR SILL IN FWD GALLEY AT FR 14 IAW EMB-175 SRM 51-40-08
